The Subtraction Argument for Metaphysical Nihilism

Efird, D. and Stoneham, T. (2005) The Subtraction Argument for Metaphysical Nihilism. The Journal of Philosophy, 101 (6). pp. 303-25. ISSN 0022-362X


  • Efird, D. (
  • Stoneham, T.
Institution: The University of York
Academic Units: The University of York > Philosophy (York)
Depositing User: York RAE Import
Date Deposited: 10 Feb 2009 10:01
Last Modified: 10 Feb 2009 10:01
Published Version:
Status: Published
Publisher: The Journal of Philosophy
Identification Number: 0022-362X/05/0206/303-25

Share / Export